Communications in Mathematical Physics

, Volume 41, Issue 1, pp 55–64

A class of inhomogeneous cosmological models

  • P. Szekeres


All solutions of Einstein's field equations representing irrotational dust and possessing a metric of the formds2=dt2edr2e(dy2+dz2) are found. The new metrics generalize the earlier Bondi-Tolman, Eardley-Liang-Sachs, and Kantowski-Sachs cosmological models.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Heckmann, O., Schücking, E.: In: Witten, L. (Ed.): Graviation, an introduction to current research. New York: Wiley 1962Google Scholar
  2. 2.
    Eardley, D., Liang, E., Sachs, R.: J. Math. Phys.13, 99 (1972)Google Scholar
  3. 3.
    Bondi, H.: Monthly Notices Roy. Astron. Soc.410, 107 (1947)Google Scholar
  4. 4.
    Kantowski, R., Sachs, R.K.: J. Math. Phys.7, 443 (1966)Google Scholar
  5. 5.
    Raychaudhuri, A.K.: Phys. Rev.98, 1123 (1955)Google Scholar
  6. 6.
    Szekeres, P.: Nuovo Cimento,17B, 187 (1973)Google Scholar
  7. 7.
    Ehlers, J., Kundt, W.: In Ref. 1Google Scholar
  8. 8.
    Szekeres, P.: J. Math. Phys.13, 286 (1972)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • P. Szekeres
    • 1
  1. 1.Department of Mathematical PhysicsUniversity of AdelaideAdelaideAustralia

Personalised recommendations